# SDR DALA201811306936

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,038 hours, 24,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5635, L/P 5083290) L2 DOOR GUST LOCK COLOR BROKEN. IAW B757 AMM 52-11 R/R L2 DOOR GUSS LOCK COLOR - OPS NML.
